# SDR SWAA2015032637882

- Difficulty date: February 28, 2015
- Submitted: March 26, 2015
- Operation: Air carrier
- Aircraft: N617SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27700
- Aircraft time: 62,180 hours, 49,904 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN CRACKED AT GND AIR CONDITION DOOR CUT OUT AT FASTENER FWD RT CORNER.  REPAIRED SKIN IAW SRM.
